# SDR AALA202508206562

- Difficulty date: July 16, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 67,504 hours, 28,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO AFT CARGO COMPARTMENT CHANNEL FLOOR BEAM LOCATED AT BS 787 PLUS 5 INCHES, RBL 8. REPAIRED PER SRM 53-00-53-2R.
